|
This article is cited in 3 scientific papers (total in 3 papers)
Research Papers
A finiteness bound for the singular spectrum in a neighborhood of a singular point of operators of the Friedrichs model
S. I. Yakovlev St. Petersburg State Academy of Aerospace Equipment Construction
Received: 11.07.1997
Citation:
S. I. Yakovlev, “A finiteness bound for the singular spectrum in a neighborhood of a singular point of operators of the Friedrichs model”, Algebra i Analiz, 10:4 (1998), 210–237; St. Petersburg Math. J., 10:4 (1999), 715–731
Linking options:
https://www.mathnet.ru/eng/aa1026 https://www.mathnet.ru/eng/aa/v10/i4/p210
|
Statistics & downloads: |
Abstract page: | 247 | Full-text PDF : | 102 | References: | 2 | First page: | 1 |
|